For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Nioxin Feedback

If you have used Nioxin , please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Date: 3/23/2013
I have been using Nioxin #2 for around 6 months and have developed Tinnitus over the last 3 to 4 months which is a high pitched ringing in my ears which is now constant. I read Tinnitus can be caused by certain medication and am wondering if there are any chemicals in Nioxin that have been linked to Tinnitus?

AskDocWeb: While Tinnitus can be caused by some medications, we haven't seen anything about the chemicals used in the manufacture of Nioxin causing tinnitus. Of course that does not eliminate the possibility of a link, just that we have not had time to do that particular research. There are over 70 ingredients used in the manufacture of Nioxin products. If others have experienced tinnitus hopefully they will share that.

Nioxin review
Date: 5/7/2006
I used Nioxin for about a month. I was experiencing severe headaches, dizziness and my vision was also affected. I stopped using it and the side effects went after 5/6 days. I never get headaches usually and this must have been caused by Nioxin. DO NOT USE!

Headaches and FDA
Date: 5/24/2006
I have also experienced Nioxin headaches after the 3rd time using the last product which is put on the hair after shampoo and left on the hair. I would urge everyone who has problems with this product to please call the FDA to report this event. The FDA has a specical unit for Cosmetics that cause adverse events. Reporting these events are the only way problems get solved. FFDA adverse event number: 1-800-332-1088

AskDocWeb: Thanks Mike. We've said it before but it doesn't hurt to say it again.

Date: 6/23/2013
very dangerous i wash my hair sometimes over and over use this in my hair three times in a row stayed in my scalp for over a month felt it come out in the mean time i was running to the deramitaligist and emergincy rooms because my head on the inside of my scalp was burning like a blazing fire i had stuff ozzing on the inside of my scalp none of the docters will help me the pain was so bad it made me jump off a 210 foot bridge i had a stroke because of the jump its been four years my scalp is stinging it seams like the sweat stays in my scalp and i have numbness to my face and neck i have to shave my hair off because what happend. The docters are saying i am delusional, i need medical attention very bad. And i am still looking for a docter that will help me.

Praise for Nioxin
Date: 7/3/2013
I love Nioxin !! I've been using it over 20 years I have had terrible eczema for years . It's so much Better using Nioxin and my hair loss is minimal. Can't say enough to praise Nioxin. I also use and recommend it to all of my clients ~ even those of us w extreme sensitivities .

Protein in urine
Date: 8/31/2013
App. 10 days after using the 3 step nioxin program (last Nov. 2012) my feet began to swell horribly. I was unable to get shoes on and went to my doctor. My kidneys were affected and my doctor could find no reason. I was spilling protein from them. This has never happened to me and I have no disease that would have caused this. I stopped the nioxin and slowly my swelling went down and the kidneys cleared up completely and I was no longer "spilling" protein into my urine. The only possible link is nioxin. I have not had the problem since.

Headaches after using Nioxin kit
Date: 9/21/2013
I have been getting bad headaches after using Nioxin kit 5 about 4 times. I never get headaches, and have no history of getting headaches. I think I am going to quit using the product. Hopefully, I can get my money back.

Nioxin comment
Date: 10/27/2013
Thank you for your comment on the probability of a contaminate in Nioxin to cause cancer. I find it hard to believe! I have been using Nioxin Scalp products for 24 years. I do not get rashes or have purple skin. I am very concerned about this observation, and do not treat it lightly as I am into organics and natural ingredients, but certainly know that the chemicals in Nioxin do not measure up in that category.

AskDocWeb: You are welcome Mort. In today's world we are exposed to thousands of chemicals and the long term effects of most of them are unknown. Until medical science identifies the exact cause(s) of cancer we can only protect ourselves the best we can by avoiding substances that are known to be carcinogenic.

Nioxin review
Date: 12/6/2013
Nioxin has been working amazingly for me. I have a receding hairline around the forehead (plenty of hair covers the rest of my head). Before I used Nioxin, I would shampoo my hair and before rinsing, look at my hands to see how many strands had come out. I would always have 8 to 12 strands, every time. Now that I use Nioxin, that hair loss is down to 1 strand. I also have new hair growing all over the front where it has previously been receding. As far as I am concerned, Nioxin 1 is a miracle product that works better than I could have ever imagined. My only concern is the price. I have been able to find the cleanser (shampoo) and Conditioner (therapy) in 1 gallon bottles for about $80 each (an excellent deal compared to what you pay at CVS for a small bottle). The expensive part is the Scalp Treatment spray which so far, I can only find in 6 Oz bottles for $24 each. One bottle will last 3 weeks (I don't use it sparingly though. I use it twice a day, probably in quantities much larger than required). Anyway, my point is that the product DOES work. The spray (treatment) will cause areas of my head and body to go red for about ten minutes upon contact, but it goes away and does not hurt at all. I highly recommend this product to others. I started seeing results after 2 months (even sooner). Now, I have little hairs sprouting all over, and my hair in general is MUCH thicker than it has been in years.

Scalp itches like crazy, Psoriasis?
Date: 1/15/2014
My scalp recently started to itch like crazy. I think I'm having psoriasis because I've been really stressed and anxious lately. I didn't really cared about the problem until I read that it can cause hair loss. I have very long hair and I take care of them like babies. So I'm looking for a shampoo effective against psoriasis. As soon as possible would be better so I could prevent losing my hair. Also, psoriasis began to spread so I started to really worry about the problem. I heard that Nioxin could be a good solution against it. Is it true?

AskDocWeb: Let's back up a moment. If you think you have psoriasis, have you consulted with your doctor to determine whether or not that is true - and get an appropriate treatment for whatever it is that you have? We would do that rather than guessing about possible treatments.

Nioxin - 2 - 3 - 4 - 5 - Page 6 - 7 - 8 - 9 - Last Page 10

After reviewing over a dozen of the most well-known products for hair loss we have decided to recommend Profollica.

If you find this page useful share it with others. If you have used Nioxin, use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review below:


Copyright 2007-2014 Askdocweb, Inc. All Rights Reserved. The informaiton here is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page